Singular measures and the little bloch space.

Título inglés Singular measures and the little bloch space.
Título español Medidas singulares y espacio pequeño de Bloch.
Autor/es Cantón, Alicia
Organización Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0214-1493
Publicación 1998, 42 (1): 211-222, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Aleksandrov, Anderson and Nicolau have found examples of inner functions that are in the little Bloch space with a specific rate of convergence to zero. As a corollary they obtain positive singular measures defined in the boundary of the unit disc that are simultaneously symmetric and Kahane. Nevertheless their construction is very indirect. We give an explicit example of such measures by means of a martingale argument.
Clasificación UNESCO 120209
Palabras clave español Funciones de variable compleja ; Función interior ; Espacio hiperbólico
Código MathReviews MR1628174
Icono pdf Acceso al artículo completo